Bemerkung zu einem Desideratum von Perron.

Ivan Paasche

Mathematische Zeitschrift (1956/57)

  • Volume: 66, page 117-120
  • ISSN: 0025-5874; 1432-1823

How to cite


Paasche, Ivan. "Bemerkung zu einem Desideratum von Perron.." Mathematische Zeitschrift 66 (1956/57): 117-120. <>.

author = {Paasche, Ivan},
journal = {Mathematische Zeitschrift},
keywords = {Linear algebra, polynomials, forms},
language = {ger},
pages = {117-120},
title = {Bemerkung zu einem Desideratum von Perron.},
url = {},
volume = {66},
year = {1956/57},

AU - Paasche, Ivan
TI - Bemerkung zu einem Desideratum von Perron.
JO - Mathematische Zeitschrift
PY - 1956/57
VL - 66
SP - 117
EP - 120
LA - ger
KW - Linear algebra, polynomials, forms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.